# SDR CA150429006

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 1,038 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT APPROX 100NM PRIOR TO ETOPS ENTRY, BOTH DISPLAY SOURCE FLAGS ILLUMINATED SIMULTANEOUSLY.  AN AIR TURN BACK WAS INITIATED.  AFTER APPROX 5 MINUTES THE FLAGS CLEARED ON THEIR OWN.  TESTED SYSTEMS & FOUND FAULT CODE 31-67830, NO VOR 1 DATA, DURING CDS BITE.  VOR 1 & 2 WERE SWAPPED FOR TROUBLESHOOTING & BOTH SYSTEMS PASSED TESTING.  FAULT WAS DEEMED INTERMITTENT & ACFT OK FOR SERVICE.
